MAUDE Adverse Event Report: Medtronic Dominicana REBAR; CATHETER, CONTINUOUS FLUSH

Medtronic Dominicana REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received report that after opening the rebar catheter box, it was observed that the sterile seal on the plastic pouch as not sealed; the sterile package was open.The device was not prepared or used.The rebar catheter was replaced to continue the procedure.The issue was observed prior to use, thus there was no patient involvement.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo CA 11500
DR   11500
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50017943
Report Number2029214-2026-01351
Device Sequence Number13390496
Product Code KRA
UDI-Device Identifier00763000412487
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot Number0231972099
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer07/22/2026
07/28/2026
09/02/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/27/2026
07/29/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown